Per citar aquest document: https://ddd.uab.cat/record/150440
Scopus: 4 cites,
On the limit cycles of a class of piecewise linear differential systems in R^4 with two zones
Buzzi, Claudio Aguinaldo
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Medrado, Joao Carlos (Universidade Federal de Goiás (Brasil))

Data: 2011
Resum: We study the bifurcation of limit cycles from the periodic orbits of a four-dimensional center in a class of piecewise linear differential systems with two zones. Our main result shows that three is an upper bound for the number of limit cycles that bifurcate from a center, up to first order expansion of the displacement function. Moreover, this upper bound is reached. The main technique used is the averaging method.
Nota: Número d'acord de subvenció MINECO/MTM2008-03437
Nota: Número d'acord de subvenció AGAUR/2009/SGR-410
Nota: Agraïments: The first author is partially supported by a FAPESP–BRAZIL grant 07/06896-5. The first and the third authors are partially supported by CNPq and CAPES. All authors are also supported by the joint project CAPES–MECD grant PHB-2009-0025–PC and AUXPE-DGU 15/2010.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Limit cycles ; Averaging theory ; Piecewise linear systems with two zones
Publicat a: Mathematics and Computers in Simulation, Vol. 82 (2011) , p. 533-539, ISSN 0378-4754

DOI: 10.1016/j.matcom.2011.08.006


7 p, 269.1 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2017-10-14



   Favorit i Compartir